MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE (SILICONE CUFF) AND LMA UNIQUE (SIL; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA UNIQUE (SILICONE CUFF) AND LMA UNIQUE (SIL; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN922773
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: the cuff stayed in the red zone when inflated then it was unable to be inflated or deflated with syringe.The defect was detected just before insertion into the patient.The intervention was to grab another one and keep bagging.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).All complaints are trended across product families on a monthly basis.The dhr for the packaging lot 11f22e0212 was reviewed and found no abnormalities with the complaint lot.Dhr for the assembly process lot affected was reviewed and there were no nonconformances issued.Assembly dhr for inflation line to cuff pilot valve used was reviewed and there was no issue with the cpv lot for the final assembly product.Based on the review of the dhr and nonconformance list there is not issue of product cannot be deflated were found related with the finished packaging or assembly product lot.The investigation shall be reissued or carried out once the complaint sample is returned to kulim plant.Therefore, the current root cause of the product, unable to be deflated, is concluded as "undetermined/unknown".Further investigation shall be performed once the complaint sample is returned to kulim.

Brand Name
LMA UNIQUE (SILICONE CUFF) AND LMA UNIQUE (SIL
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16018182
Report Number3011137372-2022-00246
Device Sequence Number17812030
Product Code CAE
UDI-Device Identifier15060112318198
UDI-Public15060112318198
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN922773
Device Catalogue Number105200-000050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown